# SDR CALA9601564

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- System (JASC): 2450 · AC Power Distribution System
- Part: Breaker
- Part number: 5D000950
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE A AND B CIRCUIT BREAKER FOR CENTER AFT FUEL BOOST PUMP, FORWARD LEFT FUEL PUMP, AND RECIRCULATING FAN ALL TRIPPED SHORTLY AFTER TAKEOFF.  THE CIRCUIT BREAKERS WERE RESET, BUT TRIPPED AGAIN.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT. THE CIRCUIT BREAKERS WERE RESET. THE ENGINES WERE RUN AND OPERATION OF BOOST PUMP AND RECIRCULATING FAN CHECKED GOOD.  THE RIGHT ENGINE GENERATOR CONNECTOR WAS REMOVED FROM FIREWALL AND THE PINS AND RECEPTACLE WERE INSPECTED WITH NO DEFECTS NOTED.  MAINTENANCE FOUND NO DISCREPANCIES AND COULD NOT DUPLICATE THE FAILURE. THE B1-740 CIRCUIT BREAKER IN ELECTRICAL EQUIPMENT COMPARTMENT WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
